# SDR 9517932287

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Rt Horiz
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE RIGHT FORWARD HORIZONTAL OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BULB, CHECKED OK.
